# SDR MWEA95438

- Difficulty date: December 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Vert Gyro
- Part number: 258733511
- Condition: Inop
- Location: Fwd Accessory
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MKE - DURING CLIMBOUT, VERTICAL GYRO FLAG INTERMITTENTLY COMING INTO VIEW ON FIRST OFFICER'S ADI.  FLIGHT RETURNED TO MKE.  MAINTENANCE VERIFIED, REMOVED AND REPLACED NR 2 VERTICAL GYRO.  OPS CHECK GOOD AND RETURNED A/C TO SERVICE.
